I take atenolol for my heart papitations and was wondering if this will harm me if I can't take caffine. Which I'm not suppose to have.
Well, it contains about 40 mg caffeine. If you are not supposed to have caffeine and the pill has caffeine in it I would think you should not take it but you need to make your own decision. Were you told to LIMIT your caffeine or not to use caffeine at all? You might ask the healthcare provider who warned you against caffeine if it is a safe dose to take.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 23 Jun 2011 • 1 answer
Can my mom's meds being causing her to go bald in some spots on her head. atenolol tab 100MG once a?
Posted 23 Aug 2011 • 1 answer
Posted 4 Jun 2013 • 2 answers
Posted 5 Sep 2016 • 0 answers